A generalized Tricomi problem
Doklady Akademii Nauk, Tome 175 (1967) no. 5, pp. 1012-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_175_5_a10,
author = {V. P. Mikhailov},
title = {A generalized {Tricomi} problem},
journal = {Doklady Akademii Nauk},
pages = {1012--1014},
year = {1967},
volume = {175},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_175_5_a10/}
}
V. P. Mikhailov. A generalized Tricomi problem. Doklady Akademii Nauk, Tome 175 (1967) no. 5, pp. 1012-1014. http://geodesic.mathdoc.fr/item/DAN_1967_175_5_a10/